# SDR CALA2023082802651

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 127,623 hours, 19,838 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Panel
- Part number: 417T3051486A
- Condition: Unknown
- Location: Seat 22.34.42
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASK IN ROWS 22 32 42 DEPLOYED PERFOMED VISUAL INSPECTION AND IT WAS FOUND OXYGEN MASK NOT DEPLOYED JUST FELL DOWN IN CENTER ROW 22 (D/F),32 (D/E/F) 42(D/E/F).REPOSITIONED THE OXYGEN MASKS AND PSU PANEL PIN REF.AMM 35-21-13 AIPC 25-23-01 GOOD TO SERVICE.
